Alert archive / Nebraska / Tornado Warnings in 2015

Tornado Warning 16, NWS Omaha, NE

August 8, 2015Johnson County, Nemaha County, Nebraska

NWS Omaha, NE issued this tornado warning at Aug 8, 2015, 9:25 PM CDT for Johnson County, Nemaha County, Nebraska. It was in force for 35 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 8, 2015, 9:25 PM CDT (02:25 UTC)
Expired
Aug 8, 2015, 10:00 PM CDT
In force
35 min
Issued by
NWS Omaha, NE
Area
Storm-based polygon
Tornado
Radar indicated
Hail
1.5 in

Counties Johnson County, NE, Nemaha County, NE

The radar

The Omaha radar (KOAX), 116 km from the middle of the area, began a volume at 02:27 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Aug 8, 8:51 PM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Omaha, NE (KOAX), launched 00:00Z, 2.4 hours before the alert went out and 116 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Omaha, NE at 00:00Z on 2015-08-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 430 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Omaha, NE at 00:00Z on 2015-08-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 27 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
430 J/kg
Mixed-layer CIN
-176 J/kg
Mixed-layer LCL
1221 m above ground
0-6 km bulk shear
38 kt
0-1 km storm-relative helicity
27 m²/s²
0-3 km storm-relative helicity
277 m²/s²
Significant tornado parameter
0.0
Supercell composite
3.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

196 
WFUS53 KOAX 090225
TOROAX
NEC097-127-090300-
/O.NEW.KOAX.TO.W.0016.150809T0225Z-150809T0300Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
925 PM CDT SAT AUG 8 2015

THE NATIONAL WEATHER SERVICE IN OMAHA HAS ISSUED A

* TORNADO WARNING FOR...
  SOUTHEASTERN JOHNSON COUNTY IN SOUTHEASTERN NEBRASKA...
  SOUTHWESTERN NEMAHA COUNTY IN SOUTHEASTERN NEBRASKA...

* UNTIL 1000 PM CDT
    
* AT 925 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A
  TORNADO WAS LOCATED OVER TECUMSEH...OR 29 MILES EAST OF BEATRICE...
  MOVING EAST AT 25 MPH.

  HAZARD...TORNADO AND PING PONG BALL SIZE HAIL. 

  SOURCE...RADAR INDICATED ROTATION. 

  IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT 
           SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. 
           DAMAGE TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR.  TREE 
           DAMAGE IS LIKELY. 

* THIS TORNADIC THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
  SOUTHEASTERN JOHNSON AND SOUTHWESTERN NEMAHA COUNTIES...INCLUDING
  THE FOLLOWING LOCATIONS...ELK CREEK AND 8 MILES SOUTH OF JOHNSON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! MOVE TO A BASEMENT OR AN INTERIOR ROOM ON THE LOWEST
FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF YOU ARE OUTDOORS...IN A
MOBILE HOME...OR IN A VEHICLE...MOVE TO THE CLOSEST SUBSTANTIAL
SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS.

TORNADOES ARE EXTREMELY DIFFICULT TO SEE AND CONFIRM AT NIGHT. DO NOT
WAIT TO SEE OR HEAR THE TORNADO. TAKE COVER NOW.

&&

LAT...LON 4026 9611 4030 9627 4037 9623 4036 9589
      4026 9595
TIME...MOT...LOC 0225Z 278DEG 23KT 4034 9619 

TORNADO...RADAR INDICATED
HAIL...1.50IN

$$

FOBERT
2 follow-up statements
996 
WWUS53 KOAX 090238
SVSOAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
938 PM CDT SAT AUG 8 2015

NEC097-127-090300-
/O.CON.KOAX.TO.W.0016.000000T0000Z-150809T0300Z/
JOHNSON NE-NEMAHA NE-
938 PM CDT SAT AUG 8 2015

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1000 PM CDT FOR
SOUTHEASTERN JOHNSON AND SOUTHWESTERN NEMAHA COUNTIES...
    
AT 938 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO
WAS LOCATED NEAR TECUMSEH...OR 32 MILES NORTHWEST OF FALLS CITY...
MOVING EAST AT 20 MPH.

HAZARD...TORNADO AND HALF DOLLAR SIZE HAIL. 

SOURCE...RADAR INDICATED ROTATION. 

IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT 
         SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE 
         TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR.  TREE DAMAGE IS 
         LIKELY. 

LOCATIONS IMPACTED INCLUDE...
ELK CREEK AND 8 MILES SOUTH OF JOHNSON. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! MOVE TO A BASEMENT OR AN INTERIOR ROOM ON THE LOWEST
FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF YOU ARE OUTDOORS...IN A
MOBILE HOME...OR IN A VEHICLE...MOVE TO THE CLOSEST SUBSTANTIAL
SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS.

TORNADOES ARE EXTREMELY DIFFICULT TO SEE AND CONFIRM AT NIGHT. DO NOT
WAIT TO SEE OR HEAR THE TORNADO. TAKE COVER NOW.

&&

LAT...LON 4028 9620 4037 9617 4036 9589 4026 9595
      4026 9611
TIME...MOT...LOC 0238Z 282DEG 19KT 4032 9612 

TORNADO...RADAR INDICATED
HAIL...1.25IN

$$

FOBERT
232 
WWUS53 KOAX 090252
SVSOAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
952 PM CDT SAT AUG 8 2015

NEC097-090302-
/O.CAN.KOAX.TO.W.0016.000000T0000Z-150809T0300Z/
JOHNSON NE-
952 PM CDT SAT AUG 8 2015

...THE TORNADO WARNING FOR SOUTHEASTERN JOHNSON COUNTY IS
CANCELLED...
    
THE TORNADIC THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT
OF THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 300 AM CDT FOR
SOUTHEASTERN NEBRASKA.

LAT...LON 4026 9607 4037 9606 4036 9589 4026 9595
TIME...MOT...LOC 0252Z 278DEG 23KT 4031 9600 

$$

NEC127-090300-
/O.CON.KOAX.TO.W.0016.000000T0000Z-150809T0300Z/
NEMAHA NE-
952 PM CDT SAT AUG 8 2015

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1000 PM CDT FOR
SOUTHWESTERN NEMAHA COUNTY...
    
AT 952 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO
WAS LOCATED 7 MILES SOUTH OF JOHNSON...OR 27 MILES NORTHWEST OF FALLS
CITY...MOVING EAST AT 25 MPH.

HAZARD...TORNADO AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED ROTATION. 

IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT 
         SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE 
         TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR.  TREE DAMAGE IS 
         LIKELY. 

LOCATIONS IMPACTED INCLUDE...
8 MILES SOUTH OF JOHNSON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! MOVE TO A BASEMENT OR AN INTERIOR ROOM ON THE LOWEST
FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF YOU ARE OUTDOORS...IN A
MOBILE HOME...OR IN A VEHICLE...MOVE TO THE CLOSEST SUBSTANTIAL
SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS.

TORNADOES ARE EXTREMELY DIFFICULT TO SEE AND CONFIRM AT NIGHT. DO NOT
WAIT TO SEE OR HEAR THE TORNADO. TAKE COVER NOW.

&&

LAT...LON 4026 9607 4037 9606 4036 9589 4026 9595
TIME...MOT...LOC 0252Z 278DEG 23KT 4031 9600 

TORNADO...RADAR INDICATED
HAIL...1.00IN

$$

FOBERT

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Omaha, NE wrote its last area forecast discussion before this tornado warning went out at Aug 8, 6:21 PM CDT, 3 hours 4 minutes earlier.

Area forecast discussion, Aug 8, 6:21 PM CDT, 3 hours 4 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
621 PM CDT SAT AUG 8 2015

.SHORT TERM...(TONIGHT THROUGH TUESDAY)
ISSUED AT 315 PM CDT SAT AUG 8 2015

NO BIG CHANGES FROM PREVIOUS THINKING...MAIN CONCERN IS POTENTIAL
FOR SEVERE WEATHER AND HEAVY RAIN. THE SEVERE THREAT WOULD MAINLY
BE PRIOR TO 06Z TONIGHT AND THEN ALSO LATE SUN AFTN/SUN EVENING.
HEAVY RAIN THREAT IS PRIOR TO ABOUT 08Z TONIGHT...AND MAINLY IN
SWRN IA.

JET PATTERN AT 12Z SHOWED 300 MB WINDS OF 50 TO 80 KNOTS FROM SRN
CA INTO SD/ND/MN. A 500 MB LOW WAS OVER SRN ID AT 12Z BUT WATER
VAPOR IMAGERY/RECENT RUC MODEL INITILIZATIONS SHOWED IT HAD MOVED
TO NEAR THE ID/MT/WY BORDER AREA AS OF EARLY THIS AFTN. THIS WILL
CONTINUE TO TRACK SLOWLY NEWD/EWD TONIGHT. THE 19Z KOAX SOUNDING
SHOWED THAT THE MID LEVELS HAD WARMED A BIT SINCE 12Z. OUR 12Z
700 MB TEMP WAS 7.6 C BUT HAD INCREASED TO 10.7 C AS OF 19Z.
19Z SPC MESOANALYSIS SHOWED THAT THERE WAS STILL QUITE A BIT OF
LOWEST 100 MB CONVECTIVE INHIBITION (MLCIN) AND MOST OF THE AREA
WAS NOT OVERLY UNSTABLE. HIGHEST MLCAPE WAS NEAR THE KS BORDER...
AROUND 2000 J/KG. CAP WAS WEAKEST FROM SWRN KS INTO PARTS OF CNTRL
KS AS OF MID AFTN...NEAR AND AHEAD OF SFC LOW PRES CENTER.

THERE REMAINS A CONDITIONAL THREAT OF SEVERE WEATHER FOR MOST OF
THE AREA. 0-6 KM SHEAR IS EXPECTED TO BE ADEQUATE FOR ROTATING
STORMS...BUT THERE IS SOME UNCERTAINTY AS TO WHEN AND WHERE
STRONG/SEVERE STORMS MAY FORM. THE MODELS OFFER VARYING SOLUTIONS.
ONE THING WE SAY IS THAT IT DOES APPEAR THAT BEST FOCUS WILL
SHIFT TO IA AND NRN MO LATER TONIGHT WITH A 30-50 KNOT LOW LEVEL
JET. LOWS SHOULD RANGE FROM MID 60S N TO AROUND 70 S.

WILL KEEP STORM CHANCES OVERNIGHT AND SUNDAY MORNING FOR AT LEAST
PARTS OF THE FCST AREA. BETTER POTENTIAL THOUGH APPEARS TO BE
LATER IN THE DAY ACRS OUR NRN ZONES...AS A FRONTAL SYSTEM DROPS
INTO THE AREA. KEPT SOME LOW POPS FOR LATE SUNDAY NIGHT AND MONDAY
BUT NOT IMPRESSED WITH RAIN POTENTIAL IN THOSE PERIODS FOR NOW...
ESPECIALLY MONDAY WHEN SURFACE RIDGE AXIS WILL BE BUILDING DOWN
ACROSS THE REGION.

.LONG TERM...(TUESDAY NIGHT THROUGH SATURDAY)
ISSUED AT 315 PM CDT SAT AUG 8 2015

PCPN CHANCES LOOK TO BE 14 PERCENT OR LESS FROM MONDAY NIGHT
ONWARD...SO FCST TEXT WILL NOT HAVE ANY MENTION OF TSTMS IN THOSE
PERIODS. 500 MB RIDGE IS EXPECTED TO BUILD W AND N FROM OK AND TX
MUCH OF THE WEEK...THEN FLATTEN A BIT BY NEXT WEEKEND AS TROUGH
MOVES EAST FROM THE PACIFIC NW AND NRN ROCKIES. LEFT A BLEND OF
GFS AND ECMWF TEMPS IN THE EXTENDED PERIOD...BUT HIGHS MAY END UP
BEING A BIT WARMER THAN THAT.

&&

.AVIATION...(00Z TAFS FOR KOFK...KLNK AND KOMA.)
ISSUED AT 618 PM CDT SAT AUG 8 2015

HAVE MOVED BACK TIMING OF POTENTIAL FOR SHOWERS TO AFFECT
KOMA/KLNK...AND STILL AM LOWER ON CONFIDENCE ABOUT WHETHER
SHOWERS/STORMS WILL BE IN THE VICINITY OF EITHER SITE...BUT
THOUGHT IT WARRANTED A MENTION OF AT LEAST SHOWERS FOR NOW. VFR
CONDITIONS ARE CURRENTLY IN PLACE...BUT MODELS CONTINUE TO HINT AT
A POTENTIAL FOR MVFR TO IFR STRATUS LATER TONIGHT/SUNDAY MORNING.
CONDITIONS SHOULD IMPROVE TO VFR BY AROUND MIDDAY AT ALL SITES.
WINDS WILL BE LIGHT AND VARIABLE TONIGHT...BECOMING SOUTHEASTERLY
UNDER 10KT BY SUNDAY AFTERNOON.

&&

.OAX WATCHES/WARNINGS/ADVISORIES...
NE...NONE.
IA...NONE.
&&

SHORT TERM...MILLER
LONG TERM...MILLER
AVIATION...MAYES
Hazardous weather outlook, Aug 8, 6:29 PM CDT, 2 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
629 PM CDT SAT AUG 8 2015

IAZ043-055-056-069-079-080-090-091-NEZ011-012-015>018-030>034-
042>045-050>053-065>068-078-088>093-091330-
MONONA-HARRISON-SHELBY-POTTAWATTAMIE-MILLS-MONTGOMERY-FREMONT-
PAGE-KNOX-CEDAR-THURSTON-ANTELOPE-PIERCE-WAYNE-BOONE-MADISON-
STANTON-CUMING-BURT-PLATTE-COLFAX-DODGE-WASHINGTON-BUTLER-
SAUNDERS-DOUGLAS-SARPY-SEWARD-LANCASTER-CASS-OTOE-SALINE-
JEFFERSON-GAGE-JOHNSON-NEMAHA-PAWNEE-RICHARDSON-
629 PM CDT SAT AUG 8 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST
IOWA...WEST CENTRAL IOWA...EAST CENTRAL NEBRASKA...NORTHEAST
NEBRASKA AND SOUTHEAST NEBRASKA.

.DAY ONE...TONIGHT AND SUNDAY

SCATTERED THUNDERSTORMS ARE LIKELY TO DEVELOP THIS
EVENING...MAINLY IN WEST CENTRAL TO SOUTHWEST IOWA INTO
SOUTHEAST NEBRASKA. THESE STORMS MAY BE STRONG TO SEVERE...WITH
HAIL AND GUSTY WINDS THE MAIN HAZARDS...AS WELL AS LOCALLY HEAVY
RAINFALL.

THUNDERSTORMS ARE POSSIBLE AGAIN ON SUNDAY AFTERNOON AND
EVENING...MAINLY IN NORTHEAST NEBRASKA. A FEW OF THESE STORMS
MAY BE STRONG TO SEVERE...WITH HAIL AND GUSTY WINDS THE MAIN
HAZARDS.

.DAYS TWO THROUGH SEVEN...SUNDAY NIGHT THROUGH FRIDAY

A CHANCE OF THUNDERSTORMS CONTINUES ON SUNDAY NIGHT INTO MONDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TONIGHT OR SUNDAY.

MAYES

In the hours before

Special weather statement, Aug 8, 8:01 PM CDT, 1 hour 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
801 PM CDT SAT AUG 8 2015

IAZ090-NEZ068-090>092-090145-
FREMONT IA-NEMAHA NE-JOHNSON NE-PAWNEE NE-OTOE NE-
801 PM CDT SAT AUG 8 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN FREMONT...EASTERN
JOHNSON...NEMAHA...NORTHERN PAWNEE AND SOUTHEASTERN OTOE COUNTIES
UNTIL 845 PM CDT...

AT 758 PM CDT...DOPPLER RADAR WAS TRACKING A DEVELOPING CLUSTER OF
STRONG THUNDERSTORM NEAR TECUMSEH...OR 32 MILES EAST OF
BEATRICE...MOVING EAST AT 25 MPH.

WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THESE STORM.

LOCATIONS IMPACTED INCLUDE...
AUBURN...TECUMSEH...PERU...JOHNSON...TALMAGE...NEMAHA...BROWNVILLE...
BROCK...ELK CREEK...JULIAN AND 8 MILES SOUTH OF JOHNSON.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 HIGHWAY 136 IN NEBRASKA BETWEEN MILE MARKERS 211 AND 238.
 HIGHWAY 75 IN NEBRASKA BETWEEN MILE MARKERS 23 AND 39.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

HEAVY RAINFALL WILL ALSO BE POSSIBLE WITH THESE STORMS...AND MAY
LEAD TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH
FLOODED ROADWAYS.

THESE STORMS MAY INTENSIFY OVER THE NEXT HOUR AND EXPAND BACK TOWARD
BEATRICE AND FAIRBURY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 4026 9620 4046 9627 4062 9574 4058 9573
      4058 9577 4057 9577 4056 9576 4053 9577
      4052 9575 4053 9572 4052 9570 4049 9569
      4047 9570 4046 9568 4033 9563
TIME...MOT...LOC 0058Z 254DEG 21KT 4040 9615

FOBERT
Special weather statement, Aug 8, 8:29 PM CDT, 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
829 PM CDT SAT AUG 8 2015

IAZ090-NEZ068-091-090215-
FREMONT IA-NEMAHA NE-OTOE NE-
829 PM CDT SAT AUG 8 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN FREMONT...
NORTHEASTERN NEMAHA AND EAST CENTRAL OTOE COUNTIES UNTIL 915 PM
CDT...

AT 828 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
HAMBURG...OR 22 MILES NORTHWEST OF TARKIO...MOVING NORTHEAST AT 30
MPH.

HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
HAMBURG...SIDNEY...FARRAGUT...RIVERTON AND WAUBONSIE STATE PARK.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 HIGHWAY 59 IN IOWA NEAR MILE MARKER 1.
 INTERSTATE 29 BETWEEN MILE MARKERS 1 AND 10.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 4059 9538 4058 9543 4058 9568 4056 9568
      4056 9567 4053 9565 4052 9571 4053 9571
      4053 9570 4056 9569 4058 9569 4058 9575
      4067 9581 4090 9552
TIME...MOT...LOC 0128Z 230DEG 24KT 4058 9578

FOBERT

The office that day

Everything else NWS Omaha, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 8, 8:01 PM CDTSpecial Weather StatementOAXNemaha44 min
Aug 8, 8:38 PM CDTSevere Thunderstorm WarningOAXNemaha52 min
Aug 8, 8:57 PM CDTTornado WarningOAXNemaha, Richardson33 min
Aug 8, 9:02 PM CDTSevere Thunderstorm WarningOAXNemaha28 min
Aug 8, 9:18 PM CDTSevere Thunderstorm WarningOAXJohnson, Nemaha27 min
Aug 8, 9:31 PM CDTSevere Thunderstorm WarningOAXNemaha, Richardson29 min
Aug 8, 10:00 PM CDTSevere Thunderstorm WarningOAXNemaha, Richardson45 min
Aug 8, 10:13 PM CDTAreal Flood AdvisoryOAXJohnson, Nemaha, Pawnee, Richardson3 hr
Aug 8, 10:16 PM CDTSevere Thunderstorm WarningOAXRichardson29 min
Aug 8, 10:27 PM CDTSevere Thunderstorm WarningOAXRichardson18 min
Aug 8, 10:33 PM CDTTornado WarningOAXRichardson27 min
Aug 8, 10:45 PM CDTSevere Thunderstorm WarningOAXRichardson30 min
Aug 8, 11:24 PM CDTSpecial Weather StatementOAXCass51 min
Aug 9, 12:04 AM CDTAreal Flood AdvisoryOAXDouglas, Sarpy3 hr
Aug 9, 12:20 AM CDTSpecial Weather StatementOAXCass40 min
Aug 9, 12:58 AM CDTSpecial Weather StatementOAXCass47 min
Aug 9, 2:19 AM CDTAreal Flood AdvisoryOAXCass, Sarpy3 hr
Aug 9, 2:43 PM CDTSpecial Weather StatementOAXKnox47 min
Aug 9, 2:50 PM CDTSevere Thunderstorm WarningOAXAntelope, Knox40 min
Aug 9, 2:58 PM CDTSevere Thunderstorm WarningOAXKnox32 min
Aug 9, 3:31 PM CDTSpecial Weather StatementOAXAntelope44 min
Aug 9, 3:39 PM CDTSpecial Weather StatementOAXKnox36 min
Aug 9, 4:17 PM CDTSpecial Weather StatementOAXPierce43 min
Aug 9, 4:52 PM CDTSpecial Weather StatementOAXMadison38 min
Aug 9, 5:04 PM CDTSevere Thunderstorm WarningOAXAntelope, Madison, Pierce26 min
Aug 9, 5:36 PM CDTSpecial Weather StatementOAXMadison39 min
Aug 9, 5:59 PM CDTSpecial Weather StatementOAXBoone46 min
Aug 9, 6:07 PM CDTAreal Flood AdvisoryOAXAntelope, Madison3 hr
Aug 9, 6:12 PM CDTSpecial Weather StatementOAXMadison48 min
Aug 9, 6:25 PM CDTSpecial Weather StatementOAXKnox50 min
Aug 9, 6:30 PM CDTFlash Flood WarningOAXAntelope, Madison3 hr
Aug 9, 6:41 PM CDTSpecial Weather StatementOAXBoone49 min

Nearby

Tornado Warnings in Nebraska, 2015Every tornado warning in 2015Tornadoes in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.